# SDR ASAA2022070938984

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,609 hours, 474 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: 8221604102
- Part serial: 4R075T
- Condition: Faulty
- Location: E/E Rack E1
- Part time: 1,598 hours, 472 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TSR712591 TECH SERVICES REQUEST FOLLOW UP DUE TO HISTORY OF AFCS A/T DC-1 CIRCUIT BREAKER POPPING DURING ENGAGEMENT OF AUTO THROTTLE. FCC-A REPLACEMENT REQUIRED. GROUNDED - YES. REPLACED FCC-A REF B737-9 AMM 22-11-33. LRU REPLACEMENT TEST BITE GROUP #35 GOOD. LAND VERIFY TEST GOOD. LOADED SOFTWARE 2274-COL-AC2-26 TO FCC-A REF AMM 22-11-33-470-802 VERIFIED FCC-A AND FCC-B OPS MATCH.
